On approximate pattern matching for a class of Gibbs random fields

J.R. Chazottes, F.H.J. Redig, E.A. Verbitskiy

    Research output: Contribution to journalArticleAcademicpeer-review

    68 Downloads (Pure)

    Abstract

    We prove an exponential approximation for the law of approximate occurrence of typical patterns for a class of Gibssian sources on the lattice Zd, d=2. From this result, we deduce a law of large numbers and a large deviation result for the waiting time of distorted patterns.
    Original languageEnglish
    Pages (from-to)670-684
    JournalThe Annals of Applied Probability
    Volume16
    Issue number2
    DOIs
    Publication statusPublished - 2006

    Fingerprint Dive into the research topics of 'On approximate pattern matching for a class of Gibbs random fields'. Together they form a unique fingerprint.

    Cite this